I have a silly question, I have been on Sertraline for about 3 years for panic and anxiety attacks. I thought that the problem was from my employment Due to lay offs because of position elimination I stopped taking the pills, hoping I wouldnt need them anymore, However, just about a month after I started getting a cough which I've been taking three different kinds of meds for, nothing is working. While doing some research I see that the cough could be a symptom of anxiety. Did anyone else come across the the same problem after stopping the sertraline? I started taking the pill again last night and are hoping that helps.
didee58; yes this could very well be Anxiety related as you know it shows up in many different ways I know of several people that just have this nervous cough so myself I think you have done the right thing of going back on it. You well know soon enough best of luck to you Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 4 answers
Posted 6 Nov 2015 • 3 answers
Posted 24 Jul 2016 • 1 answer
Posted 25 Jul 2016 • 1 answer
My daughter was put on sertraline at 16 after a complete break down due to bullying. she never spoke
Posted 1 Apr 2017 • 2 answers